Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Arithmetic groups acting on compact manifolds


Author: Robert J. Zimmer
Journal: Bull. Amer. Math. Soc. 8 (1983), 90-92
MSC (1980): Primary 20H99, 22E40, 28D15, 57S99
DOI: https://doi.org/10.1090/S0273-0979-1983-15093-0
MathSciNet review: 682830
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Furstenberg and H. Kesten, Products of random matrices, Ann. Math. Statist. 31 (1960), 457-469. MR 121828
  • 2. G. A. Margulis, Discrete groups of motions of manifolds of nonpositive curvature, Amer. Math. Soc. Transl. (2) 109 (1977), 33-45. MR 492072
  • 3. M. Raghunathan, On the congruence subgroup problem, Inst. Hautes Études Sci. Publ. Math. 46 (1976), 107-161. MR 507030
  • 4. R. J. Zimmer, Strong rigidity for ergodic actions of semisimple groups, Ann. of Math. (2) 112 (1980), 511-529. MR 595205
  • 5. R. J. Zimmer, Ergodic theory, group representations, and rigidity, Bull. Amer. Math. Soc. (N.S.) 6 (1982), 383-416. MR 648527
  • 6. R. J. Zimmer, Ergodic theory and semisimple groups (forthcoming). MR 873437
  • 7. R. J. Zimmer, Volume preserving actions of lattices in semisimple groups on compact manifolds (forthcoming). MR 743815

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 20H99, 22E40, 28D15, 57S99

Retrieve articles in all journals with MSC (1980): 20H99, 22E40, 28D15, 57S99


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15093-0

American Mathematical Society